# SDR UIEA2022100701097

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Flange
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***CORROSION*** STA 986 FLOORBEAM UPPER CHORD FWD FLANGE LBL43 WL207 (ACCOMPLISHED REPAIR AT FLOOR BEAM UPPER CHORD FWD. FLANGE @STA 986, LBL43, WL 207 PER ER #22-02313 REV. IR AND SRM 53-70-51-2R-6)
